Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Almost everywhere convergence of Poisson integrals on generalized half-planes


Author: Norman J. Weiss
Journal: Bull. Amer. Math. Soc. 74 (1968), 533-537
DOI: https://doi.org/10.1090/S0002-9904-1968-11996-2
MathSciNet review: 0222331
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Helgason and A. Koranyi, A Fatou-type theorem for harmonic functions on symmetric spaces, Bull. Amer. Math. Soc. 74 (1968), 258-263. MR 229179
  • 2. A. Knapp, Fatou's theorem for symmetric spaces. I, Mimeographed notes, Cornell Univ., Ithaca, N. Y., 1967.
  • 3. A. Koranyi, The Poisson integral for generalized half-planes and bounded symmetric domains, Ann. of Math. (2) 82 (1965), 332-350. MR 200478
  • 4. A. Koranyi and E. M. Stein, Fatou's theorem for generalized halfplanes, C.I.M.E. Summer Course on Bounded Homogeneous Domains, Cremonese, 1967.
  • 5. A. Koranyi and J. Wolf, Realization of hermitian symmetric spaces as generalized half-planes, Ann. of Math. (2) 81 (1965), 265-288. MR 174787
  • 6. N. J. Weiss, Almost everywhere convergence of Poisson integrals on tube domains over cones, Trans. Amer. Math. Soc. 129 (1967), 283-307. MR 222330
  • 7. E. M. Stein, Maximal functions and Fatou's theorem, C.I.M.E. Summer Course on Bounded Homogeneous Domains, Cremonese, 1967.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11996-2

American Mathematical Society